# SDR UIEA2019042604024

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar Web
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW I/B MID FLAP T/E PNL # 577JT AFT REAR SPAR WEB FOUND CORROSION CRACK AND DE-LAMINATED.( LHW I/B MID FLAP T/E PNL # 577 JT AFT REAR SPAR NO.3 WEB REPLACED AND INSTALLED IAW RL-57-50-13520 REV.A.  )
